Top 9 Ibuprofen Liquid Gels PM – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

Made in USA, Pain Reliever/Nighttime Sleep Aid NSAID, A+Health Ibuprofen PM Softgels, 120 Count

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.

Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, muscular aches, the common cold, backache, toothache, and minor pain of arthritis. Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3.75 Inches
Length2.15 Inches
Weight0.13 Pounds
Width2.15 Inches
Part NumberIBUPM120
ModelIBUPM120

2. Advil

#ad

80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Hsa and fsa eligible product. One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.

Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains. Pm pain reliever that rushes liquid relief right where it hurts. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

3. Advil

#ad

Pack of 2, Liquid Filled Capsules, 80 Count, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen & Diphenhydramine HCL

#ad
Advil #ad - Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep.

Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Pm pain reliever that rushes liquid relief right where it hurts. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

4. Amazon Basic Care

#ad

Pain Reliever NSAID/Nighttime Sleep-Aid, 200 mg/38 mg, 120 Count, Ibuprofen and Diphenhydramine Citrate Tablets, Amazon Basic Care Ibuprofen PM

#ad
Amazon Basic Care #ad - Active ingredients: this nighttime pain relief medicine contains ibuprofen 200 mg, a pain reliever NSAID, and diphenhydramine citrate 38 mg, a nighttime sleep-aid; compare to Advil PM active ingredients.

Gluten free: amazon basic care ibuprofen PM are coated caplets capsule-shaped tablets in a safety sealed bottle; this product is gluten free. Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains. For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over. Pain relief: muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

5. A+Health

#ad

Made in USA, 300 Count, A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, the common cold, muscular aches, toothache, backache, and minor pain of arthritis.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

6. A+Health

#ad

A+Health Ibuprofen 200 Mg Mini Softgels, Made in USA, 240 Count, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, the common cold, toothache, muscular aches, backache, and minor pain of arthritis.

Proudly made in the usa; contains 240 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels. Our a+ health ibuprofen mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

7. Advil

#ad

Fast Pain Relief, 200 Count, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg

#ad
Advil #ad - Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Multiple sizes: advil liqui-gels minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.

Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Hsa and fsa eligible product. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Pain relief: advil is the world’s no.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

8. Advil

#ad

Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

#ad
Advil #ad - Pain relief: advil is the world’s no. Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.

1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours. 1 ibuprofen brand with the no. Fall asleep faster & stay asleep longer 1: advil pm coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Don’t let pain get in the way of a restful night’s sleep.

Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

9. A+Health

#ad

Made in USA, 240 Count, A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, backache, toothache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.